MAUDE Adverse Event Report: ARTHREX, INC. DW REMOTE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW REMOTE; ARTHROSCOPE AND ACCESSORIES
Model Number DW REMOTE
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
See attached memo.
 
Event or Problem Description
On 05/29/2025, it was reported by a facility representative via sems-06905110 that an ar-6482 dw remote has exposed wires.This was caused by the insulation protection, where the base meets the remote becoming separated this occurred during use in a case with no patient impact.

Brand Name
DW REMOTE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22327575
Report Number1220246-2025-02645
Device Sequence Number8410956
Product Code HRX
UDI-Device Identifier00888867039421
UDI-Public(01)00888867039421(11)230705(10)15121341
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW REMOTE
Device Catalogue NumberAR-6482
Device Lot Number15121341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Distributor Facility Aware Date05/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown